# SDR MALA000299

- Difficulty date: April 13, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS SELECTED DOWN FOR LANDING MANUAL SPOILER FAULT CAUTION LIGHT ILLUMINATED.  MX FOUND LEFT LEG SYSTEM 2 DOLLS EYE FLAGGED CLEANED LT O/B AND I/B PROX SENSOR.  ALL CHECKS GOOD AT THIS TIME.
